Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online
Ask a Urologist   »  

Suggest bladder infection treatment

Jul 2016
User rating for this question
Answered by

Practicing since : 1971
Answered : 8343 Questions
I now have a bladder infection. Is that because of the medications I have been taking? And I am no longer taking the griseofulvin. Can I take terrimycin for the bladder infection. I am on my second day of over the counter AZO. Will the bladder infection go away on its own?
Posted Sun, 26 Jan 2014 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 21 minutes later
Brief Answer: It is UTI and not due to medications. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have I shall be happy if you can post me few more details to help me in making comments on your problem. Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to. Please take broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report. Get the prescription of medicines from your family Physician. Ensure to drink more water.To keep your urine dilute This will help to control dysuria. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor